# SDR SWAA2024102250452

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 24,178 hours, 12,229 cycles
- System (JASC): 2610 · Detection System
- Part: Button
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOS FIRE WARNING CUTOUT BUTTON ON GLARE SHIELD; NOT CANCELLING FIREBELL.<[01] CYCLED FO CUTOUT SWITCH SEVERAL TIMES. SYSTEM OP CHECK NORMAL. REF AMM 26-10-00
